Skip to Main content Skip to Navigation
Journal articles

Involution and commutator length for complex hyperbolic isometries

Abstract : We study decompositions of complex hyperbolic isometries as products of involutions. We show that PU(2,1) has involution length 4 and commutator length 1, and that for all $n \geqslant 3$ PU($n$,1) has involution length at most 8.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02296968
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Wednesday, September 25, 2019 - 4:21:47 PM
Last modification on : Friday, January 7, 2022 - 3:45:36 AM

Links full text

Identifiers

Collections

Citation

Julien Paupert, Pierre Will. Involution and commutator length for complex hyperbolic isometries. The Michigan Mathematical Journal, Michigan Mathematical Journal, 2017, 66 (4), pp.699-744. ⟨10.1307/mmj/1501812020⟩. ⟨hal-02296968⟩

Share

Metrics

Record views

12